# SDR VQIA2017080800031

- Difficulty date: January 10, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 4894
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: D64433
- Condition: Sheared
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CAPTAIN REPORTED LOSS OF STEERING, ACFT WAS TOWED BACK TO THE GATE,  MX FOUND THAT THE APEX BOLT SHEARED CAUSING THE SCISSOR LINKS TO COME APART AND THE NOSE WHEEL TO TURN 180 DEGREES.  MX REPLACED THE NLG ASSEMBLY.
